A 26-year-old female asked:
Disclaimer

2weeks after taking plan b i spotted brown 1week earlier than my expected period start date. brown spotting last 6days. is it= to a period or normal?

1 doctor answer
Dr. Norman Solberg
54 years experience Obstetrics and Gynecology
Not unusual: Spotting after taking Plan B is not unusual. However, it's not your period. Plan b can also cause a period to be late or early. You'll have to wait to see what happens next.
Answered on Jun 30, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
If you are: Worried that you could be pregnant then do a home pregnancy test, more than likely it was just an off light period, .
1
1 thank
A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Normal : If you stop your birth control pills then you're automatically triggering a menstrual cycle. This is normal and expected. My question is why did you s ... Read More
A 27-year-old female asked:
Dr. Creighton Likes
17 years experience Fertility Medicine
Normal: Most likely everything is normal. As long as you didn't miss any pills during the pack the chance of pregnancy is very low.
2
2 thanks
A 28-year-old member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes: Plan b will change up the mestrual cycle since it works by preventing ovulation. Bleeding is expected. You should always take a pregnancy test afte ru ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month